MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX® BIVONA® UNCUFFED NEONATAL AND PEDIATRIC TRACHEOSTOMY TUBES; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL ASD; INC. PORTEX® BIVONA® UNCUFFED NEONATAL AND PEDIATRIC TRACHEOSTOMY TUBES; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 60P045
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that a smiths medical portex® bivona® uncuffed tracheostomy tube was torn at the base where the tube began.There were no reported adverse patient effects.

Brand Name
PORTEX® BIVONA® UNCUFFED NEONATAL AND PEDIATRIC TRACHEOSTOMY TUBES
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key8087344
Report Number3012307300-2018-08287
Device Sequence Number1191078
Product Code BTO
UDI-Device Identifier15021312005769
UDI-Public15021312005769
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K912469
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/21/2023
Device Catalogue Number60P045
Device Lot Number3627515
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2018
Initial Report FDA Received Date11/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1